Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 07 > No. 4

 
   

An axiomatization of the Hirsch-index without adopting monotonicity

PP: 1317-1322
Author(s)
Yan-An Hwang,
Abstract
The Hirsch-index is an index for measuring and comparing the output of researchers. Under the condition of monotonicity, Woeginger [7] provides a characterization of the Hirsch-index by three axioms in 2008. Replacing monotonicity by expansion consistency, we characterize the Hirsch-index by only two of Woeginger’s axioms. Besides, we also introduce an axiom contraction consistency. It is a dual viewpoint of expansion consistency. Based on contraction consistency, an additional characterization of the Hirsch-index is reported.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved